[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.147.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1985

Nortriptyline-Induced Severe Hyperventilation

Author Affiliations

From the Department of Internal Medicine, University of Missouri-Columbia, and the Harry S Truman Memorial Hospital, Columbia, Mo.

Arch Intern Med. 1985;145(4):746-747. doi:10.1001/archinte.1985.00360040184041
Abstract

• A 61-year-old man with end-stage renal disease developed severe hyperventilation following nortriptyline hydrochloride usage for depression. He required mechanical ventilation and paralysis to correct severe respiratory alkalosis. To our knowledge, nortriptyline usage has not been previously associated with hyperventilation.

(Arch Intern Med 1985;145:746-747)

×